Couldn't find what you looking for?

TRY OUR SEARCH!

There have never been problems with my sex life but three years ago I was diagnosed with breast cancer. I know that the drug I am now on, causes dryness of the vagina and because of this every time I go to the doctor's or hospital they say this is probably the cause of my problem, that or self image. This is NOT the case.

I have no problem with self image and dryness can be alleviated with the use of creams.

About six months ago from out of the blue I started to find intercourse agony and withdrawal even more painful. It seems to be my urethra. The doctor says there is nothing wrong when he looks and vaginal swabs have come back clear. Help please.

Loading...

I am dating a woman that has the problem after intercourse with her urethra.
Did you find any help?
_[removed]_
Reply

Loading...

I went to the gyno because everytime my boyfriend and I have sex he is only able to enter my vagina about an inch before pain occurs. THe gyno was stumped and thinks that the pain is in my ureathra but I must see a urologist..which I can't get in for another 2 weeks! Any ideas as to what this may be? I recently changed my birth control and that is when the problem started!
Reply

Loading...

I have the same problem only not so bad. I have an odd pain in my urethra only after intercourse with my boyfriend and it's been going on a month. I have no pain during, only after and it lasts about 30 minutes. I think it may be a UTI but it can't be because my syptoms are not like a UTI. It maybe my birth control because it kind of started when I got on them. Anyone find out anything about this?
Reply

Loading...

I recently visited a urologist due to urethral sensativity, without having any current infections (UTI). I have been on a low dose estrogen BC for nearly a year now. Along with the fact that I am prone to UTI's, the birth control is almost antagonizing the situation. This is because women naturally produce estrogen, and when you begin to take BC, your brain automatically shuts off estrogen production because it is being substituted. This eventually effects all of the mucus membranes in the female vagina and urethra which your natural estrogen maintains. What causes the sensitivity is a lack in production of your bodies estrogen to keep your membranes healthy and thick. The longer you are on BC the more you can begin to notice differences and sensativities. It is unfortunate that the wonderful pill can cause this side effect in some women. And according to my doctor, it doesn't matter what kind of BC you chose to be on, the ring, the shot, the pill, they will all affect your natural estrogen production and essentially your female anatomy...that is, in some people...like me! The question is, would a higher dose estrogen BC be more beneficial???
Reply

Loading...

So it sounds like the birth control could be the root of the problem. I just started birth control 2 weeks ago and my urethra has been sore for several days now. : /

Maybe there's a particular brand that's better than others? Or is it just the dose of estrogen that makes the difference?
Reply

Loading...

ask your doctor about Interstisal cystitis...hard to diagnose but it sounds like your problem
Reply

Loading...

i can relate to all of your stories. i had this problem for more than a year now. i have slight pain/irritation during intercourse and sometimes slight irritation out of nowhere. i believe there is a problem with the medical family/gyno doctors when it comes to eurithal pain or pain in that region not caused by bacteria. i went to a few doctors and gyno and they told me to use more lubrication or that it's psychological. they need to educate themselves more.

finally i went to a chinese herbal doctor and he told me that my euritha is damaged, he said the skin inside of it is damaged and does not heal properly and it comes off again due to irritants and bacteria in that region. he gave me some herbal teas and herbal medication and that's helping a little. but the most important thing is that he gave me the right diagnosis. following the right diet is extremly important for the eurethia to heal. soo here it is: no alcohol, no coffee, no sugar, no onions, no garlic, no ginger, nothing to spicy/hot, no red meat (only eat fish and chicken,turkey etc). i believe also natural yougurt can help with fighting the bad bacteria that may be in the area and rebuilding the good bacteria. also, unfortunately from my own experience, lots of sex can slow down the healing as the bacteria and friction is pretty bad. i'm mostly following this diet but i also think i should be abstinanant for a bit to heal my eurethia.
Reply

Loading...

I am 28 and have been with my husband for four years now and on low estrogen birth control for at least that long. Recently about a month or two ago I started having this buring pain after a what I thought was a yeast infection that I got after my period. I am susceptible to them so this was some what normal. But after that I started having lots of burning during intercouse and right after. Went to my gyn and she told me take two weeks off intercourse and use lots of lubricant when we start back up. The only thing she could see was a swollen/prominent urethra and that is where the pain seemed to be. Does not hurt when urinating only during intercourse. Any suggestions as to how to fix this. She said if pain persists I will need to see a urologist. Anything I can do in the meantime?
Reply

Loading...

My boyfriend and i have been together for almost 2 years now. We used to have sex all the time and i enjoyed it alot! I started taking birth control about seven months ago to help with my acne. Then about 2 weeks after i started taking it i had a burning and itching down there, my cliterus hurt and was getting build up inside of it, i was in alot of pain during and after intercourse and i noticed that my urethra was swollen really bad. I thought it was a urinary tract infection, so i went to the doctor. She did a pap smear and told me i had bacterial vaginosis. I was on medication for it for about 2 months, then the build up was gone, and it didnt itch as bad, but i could feel some irritation around my urethra and i knew something was still wrong. So they piss tested me and told me i had a irrinary tract infection. So i was on medication for that. I went in and they told me it was all clear. But i still have this irritation around my urethra and it still hurts when my boyfriend and i have sex. And after reading everyones comments i think its probably my birthcontrol. And im seriously thinking about suing my gyno because i went to the doctor like 6 times over the last 4 months and she just kept telling me that it was something else and wasnt listening to what i was saying. Thank you.
Reply

Loading...

hi i have the same problem an i just got the iud last year in july 2009 and everythign was fine but i think im pron to uti's because i get them, fast and so easy i notice after my bc i started gettin irritated like i have to pee or it gets swollen an irritated atthe opening i think it my b my birth control its so dam pain ful and idk what to do im going to take my bc out the best way is condoms and ill repost if i can again later about whats going on or email me at ***this post is edited by moderator *** *** private e-mails not allowed **
Please read our Terms of Use
Reply

Loading...

The pain I experience is caused by the urethra being pressed against the pelvic bone during intercourse. The pain level is so high, we have not attempted intercourse more than twice in the past 3.5 years, each time a failure. My husband is becoming impatient with me because I have not found a solution to the problem despite seeing several doctors since this began. Has anyone found a solution?
Reply

Loading...

same problem with me! I have been to gyno and urologist. She found nothing. I have not been having intercourse and am very frustrated. I use no birth control and this problem did not start until Menopause. Does anyone have a proper diagnosis?
Reply

Loading...

I had this problem. My solution was to buy capsules of "Marshmallow Root" at a local health store. It has only been 24 hours and I already feel much better!

Reply

Loading...


I had same problem and my gyne changed my birth control from combination pills (containing both estrogen and progesterone, hermione, marvelon, yasmin, diane nova, mercelon..... etc.) into "mini-pill" (cerazette), which only contains progesterone. This way my own production of estrogen starts working again. Then also I was prescribed local estrogen (Vagi-Fem) to my membranes and I've been on those little over week and it is getting better, but quite slowly though... Hopefully it just takes time to grow your mucous membranes back... :D
Reply

Loading...